We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am having the worst Lupron side effects ever. I don't know what to do. I have seen a lot of posts by "Lupron Nightmare" this is NOT a joke at all. It makes you anywhere from making you sick to numbing to weakness. It got my right foot being weak and it is very annoying when you are trying to walk fast, and cant What can I do? Please help.......
Mrs. Leon is Looking for Jaden or Jaylene Leon or both.
Always in God's Hands!!!
Last edited by Jaden42010; August 30th, 2010 at 12:24 PM.
i had some nasty side effects too. not as bad as you, but not good for me. there wasn't much they said I could do about it, except manage it and wait till the dosage decreased. now the progesterone is making me sick! sorry you are going through it too!!!